Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain in between eyes, tenderness, eye swollen, blurry vision after being punched. Suggestions?

I am a 39 year old female, I have diabetes type 2 and RA also I had blood clots in my lungs last year so I take Warfarin blood thinners. I was punch 3 times in my eye two days ago. I cannot get to my doctor until tomorrow. I have pain in between my eyes, it is tender to the touch and swollen and my left eye is swollen and bruised i have some blurr vision I am concern due to the medication Warfarin what should i do until seen by my doctor? such ice or if I should go to the emergency room?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
You should urgently seek ophthalmic and your physicians opinion so as to they will judge the warfarin effect in your body. This appears to be hemorrhage around the eye. Apply cold compress and urgently seek medical attention.
Take care
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor